# SDR GTIA030053

- Difficulty date: February 9, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- Aircraft time: 51,373 hours, 60,704 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Sensor
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION (RT GEAR UNSAFE) LT REMAINED ILLUMINATED.  C/W QRH PROC.  UPLATCH CHECKS GOOD WITH GEAR EXTENDED FOR LANDING, ALL INDICATIONS NORMAL.  FLT 262.  FOUND BROKEN WIRE AT RT GER UP LOCK SENSOR, CONNECTOR NR P1-1150.  REPINNED IAW STD PCTS 20-50-00.  REMOVED AND REPLACED UPLOCK SENSOR AS PRECAUTION.
